Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 115, NWS Norman, OK

April 16, 2016Cotton County, Oklahoma; Archer County, Clay County, Wichita County, Texas

NWS Norman, OK issued this severe thunderstorm warning at Apr 16, 2016, 10:38 PM CDT for Cotton County, Oklahoma; Archer County, Clay County, Wichita County, Texas. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 16, 2016, 10:38 PM CDT (03:38 UTC)
Expired
Apr 16, 2016, 11:30 PM CDT
In force
52 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Cotton County, OK, Archer County, TX, Clay County, TX, Wichita County, TX

The radar

The Altus AFB radar (KFDR), 66 km from the middle of the area, began a volume at 03:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 16, 7:07 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 3.6 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2016-04-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 315 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2016-04-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 105 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
315 J/kg
Mixed-layer CIN
-86 J/kg
Mixed-layer LCL
1221 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
105 m²/s²
0-3 km storm-relative helicity
210 m²/s²
Significant tornado parameter
0.1
Supercell composite
3.9

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 16, 6:37 PM CDT, 4 hours 1 minute earlier.

Area forecast discussion, Apr 16, 6:37 PM CDT, 4 hours 1 minute before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
637 PM CDT SAT APR 16 2016

.DISCUSSION...
17/00Z TAF DISCUSSION BELOW.

&&

.AVIATION...
PRIMARILY MVFR CONDITIONS WITH DETERIORATING CONDITIONS THROUGH
THE EVENING AND OVERNIGHT. WIDESPREAD RAIN WITH EMBEDDED
THUNDERSTORMS WILL DEVELOP OVER WESTERN OKLAHOMA/NORTH TEXAS
TERMINALS 00-04Z AND SPREAD SLOWLY EAST OVERNIGHT AND TOMORROW
MORNING. WIDESPREAD IFR AND OCCASIONAL LIFR CONDITIONS EXPECTED
OVERNIGHT THROUGH AT LEAST 16-18Z BEFORE A BREAK IN THE CONVECTIVE
ACTION. REDEVELOPMENT ACROSS MUCH OF OKLAHOMA EXPECTED AGAIN
TOWARD END OF FORECAST PERIOD.

&&

.PREV DISCUSSION... /ISSUED 341 PM CDT SAT APR 16 2016/

DISCUSSION...
PRIMARY FORECAST CONCERN REMAINS SQUARELY FOCUSED ON HEAVY RAINFALL
DEVELOPING TONIGHT THROUGH MONDAY ACROSS THE REGION.

CURRENTLY... LOW TO MID STRATUS REMAINS SPREAD ACROSS WESTERN
OKLAHOMA INTO NORTHERN TEXAS... WITH BROKEN TO SCATTERED LOW LEVEL
STRATOCU ACROSS CENTRAL OK. OVER THE PAST TWO HOURS... SCATTERED
SHOWERS BEGAN TO DEVELOP WITHIN THIS SAME REGION. 20Z SFC ANALYSIS
REVEALS THE INVERTED SFC TROUGH HAS CONTINUED TO STRENGTHEN...
REMAINING CENTERED JUST OFF THE CAPROCK NORTHWARD INTO SOUTHWESTERN
KANSAS/SOUTHEASTERN COLORADO. ON THE LLANO ESTACADO... THE STORMS
HAVE STARTED FIRING ALONG THE DRY LINE FROM LUBBOCK TO AMARILLO.
THIS ACTIVITY IS EXPECTED TO GROW UPSCALE THROUGH THE AFTERNOON...
BECOMING MORE LINEAR IN NATURE AS DEVELOPMENT SHIFTS EASTWARD INTO
THE EVENING.

OVERNIGHT... EXPECT THUNDERSTORMS TO PUSH INTO FAR W/SW OKLAHOMA AND
WESTERN NORTH TEXAS AFTER 00Z (7 PM CDT)... PERHAPS A LITTLE BEFORE.
MODEST INSTABILITY AND SHEAR WILL PROMOTE SEVERE HAIL DEVELOPMENT...
UP TO GOLF BALLS WITH THE STRONGEST STORMS... AND AS THE STORMS TAKE
ON A MORE LINEAR FASHION... A DAMAGING WIND RISK. AFTER MIDNIGHT AND
THROUGH THE EARLY MORNING HOURS SUNDAY... STRONG LL MOISTURE
ADVECTION WILL CONTINUE TO INCREASE... WITH INCREASING ISENTROPIC
ASCENT FOCUSED ON THE SURFACE TROUGH FROM WESTERN NORTH TEXAS INTO
WESTERN OKLAHOMA. WITH LL THETA-E ADVECTION INCREASING... POOLING
MOISTURE ALONG THE BOUNDARY... A SWATH OF MODERATE TO HEAVY RAINFALL
WILL DEVELOP ACROSS PORTIONS OF WESTERN OKLAHOMA... LIKELY CENTERED
SOMEWHERE ALONG THE US HWY 183 CORRIDOR. LAST TWO TO THREE RUNS OF
GUIDANCE HAVE SHIFTED THE AXIS OF GREATEST RAINFALL SLIGHTLY
EASTWARD... TOWARD THE I-44 CORRIDOR.
THIS EVENING... ANYWHERE FROM 4 TO 5 INCHES COULD FALL ACROSS
WESTERN OKLAHOMA INTO THE ADJACENT PARTS OF TEXAS. OF COURSE... WITH
THUNDERSTORMS... LOCALLY HEAVIER AMOUNTS ARE MORE THAN LIKELY.

SUNDAY AND SUNDAY NIGHT... WITH THE PIVOT AND LIFT OF THE 500MB LOW
NORTHWARD INTO COLORADO... THE AXIS OF HIGHEST RAINFALL WILL SHIFT
INTO CENTRAL OKLAHOMA... WITH THE HIGHEST AMOUNTS FOCUSED ALONG AND
NEAR THE I-35 CORRIDOR FROM NORTH TEXAS TO NORTH CENTRAL OKLAHOMA.
TOTAL AMOUNTS THROUGH THE DAY WILL RANGE ANYWHERE FROM 3 TO 4
INCHES... WITH LOCALLY HEAVIER AMOUNTS POSSIBLE. THE AXIS OF
MODERATE TO HEAVY RAINFALL WILL CONTINUE OVERNIGHT INTO EARLY
TUESDAY... SLOWLY SHIFTING EASTWARD THROUGH THE EARLY MORNING
HOURS... WITH LINGERING SHOWER CHANCES ACROSS THE REST OF THE
REGION.

MONDAY AND MONDAY NIGHT... RAIN CHANCES WILL TAPER OFF ACROSS MOST
OF WESTERN OKLAHOMA AND WESTERN NORTH TEXAS... WITH SCATTERED
SHOWERS ACROSS CENTRAL OKLAHOMA. OVERNIGHT THROUGH EARLY TUESDAY
MORNING... A WEAK 500 SHORT WAVE TROUGH ROUNDING THE PARENT LOW WILL
ALLOW ANOTHER SURFACE BOUNDARY TO LIFT NORTH... PROVIDING FOCUS FOR
INCREASED PRECIPITATION DEVELOPMENT ACROSS SOUTH CENTRAL AND
SOUTHEASTERN OKLAHOMA... LEADING TO ANOTHER POTENTIAL PERIOD OF
MODERATE TO HEAVY RAINFALL.

OVERALL... BETWEEN SUNDAY NIGHT AND TUESDAY... ANYWHERE FROM 4 TO 7
INCHES OF RAIN IS EXPECTED TO FALL ACROSS PORTIONS OF W/SW OKLAHOMA
AND WESTERN NORTH TEXAS... WITH 3 TO 6 INCHES ACROSS THE REST OF
CENTRAL AND SOUTH CENTRAL OKLAHOMA. THE FLOOD WATCH HAS BEEN
EXPANDED TO COVER ALL OF CENTRAL AND WESTERN OKLAHOMA AND WESTERN
NORTH TEXAS... AND SEVERAL RIVERS ARE FORECAST TO RISE ABOVE FLOOD
STAGE ACROSS CENTRAL AND SOUTHERN OKLAHOMA AND NORTHERN TEXAS.
PLEASE STAY UP TO DATE WITH THE FORECAST AND TAKE HEED OF ANY FLOOD
OR FLASH FLOOD WARNINGS THAT ARE ISSUED OVER THE NEXT FEW DAYS.
ADDITIONALLY... RISES ON CREEKS... STREAMS... DRAINAGE DITCHES...
WHATEVER... MAY BREACH ROADWAYS. IF YOU COME FACE TO FACE WITH A
FLOODED ROADWAY... TURN AROUND DON/T DROWN... IT/S NOT WORTH RISKING
YOUR LIFE... YOUR CAR... AND CERTAINLY NOT FOR THE POSSIBLE 15
MINUTES OF FAME ON TV FOR THE WRONG REASON.

FOR THE REST OF THE WEEK... THERE WILL BE A CHANCE OF SHOWERS AND
THUNDERSTORMS NEAR DAILY AS THE 500MB TROUGH FINALLY MOVES EASTWARD
TOWARDS THE MISSISSIPPI RIVER VALLEY BY LATE THURSDAY INTO FRIDAY.

KURTZ

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  59  68  53  71 /  70 100  90  50
HOBART OK         58  67  49  70 / 100  80  70  10
WICHITA FALLS TX  61  70  54  72 / 100 100  80  20
GAGE OK           52  65  44  70 /  90  70  50  10
PONCA CITY OK     60  69  52  72 /  60  90 100  70
DURANT OK         63  70  62  71 /  20 100  90  60

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLOOD WATCH THROUGH TUESDAY MORNING FOR OKZ004>048-050>052.

TX...FLOOD WATCH THROUGH TUESDAY MORNING FOR TXZ083>090.

&&

25/11
Hazardous weather outlook, Apr 16, 8:15 PM CDT, 2 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
815 PM CDT SAT APR 16 2016

OKZ004>048-050>052-TXZ083>090-180115-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
815 PM CDT SAT APR 16 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...REST OF TONIGHT...

.THUNDERSTORMS...
THERE IS A RISK OF SEVERE THUNDERSTORMS THIS EVENING ACROSS
PORTIONS OF WESTERN OKLAHOMA AND WESTERN NORTH TEXAS.

LOCATION...
A SLIGHT RISK OF SEVERE STORMS IS LOCATED GENERALLY SOUTH AND WEST
OF A LINE FROM MANGUM AND HOBART... TO NEAR LAWTON AND WALTERS
OKLAHOMA... TO WICHITA FALLS AND ARCHER CITY TEXAS. A MARGINAL
RISK COVERS AN AREA GENERALLY WEST OF A GAGE... WEATHERFORD...
LAWTON OKLAHOMA... AND HENRIETTA TEXAS LINE.

TIMING...
THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE THROUGH 2 AM.

IMPACTS...
LARGE HAIL UP TO THE SIZE OF GOLF BALLS AND DAMAGING WIND GUSTS
UP TO 70 MPH WILL BE POSSIBLE WITH THE STRONGEST STORMS. THERE IS
ALSO A LOW RISK OF TORNADOES...MAINLY ACROSS FAR SOUTHWESTERN
OKLAHOMA AND FAR WESTERN NORTH TEXAS.

DISCUSSION...
NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS WILL CONTINUE TO
DEVELOP ACROSS PORTIONS OF THE AREA TONIGHT. SOME STRONG TO SEVERE
STORMS WILL BE POSSIBLE IN PARTS OF WESTERN OKLAHOMA AND WESTERN
NORTH TEXAS INTO THE OVERNIGHT HOURS. LARGE HAIL AND STRONG WIND
GUSTS WILL BE THE MAIN CONCERNS. THERE IS A LOW RISK OF A TORNADO
OR TWO IN PARTS OF SOUTHWEST OKLAHOMA AND WESTERN NORTH TEXAS.

THE SEVERE POTENTIAL WILL DECREASE OVERNIGHT BUT WIDESPREAD RAIN
AND SCATTERED THUNDERSTORMS WILL CONTINUE INTO SUNDAY MORNING.
HEAVY RAIN LEADING TO FLOODING WILL BE POSSIBLE THROUGH SUNDAY
MORNING.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS
THE SLIGHT RISK AREA SHOULD BE PREPARED FOR SEVERE WEATHER
OPERATIONS THIS EVENING.

.HEAVY RAINFALL...
SEVERAL ROUNDS OF RAIN AND THUNDERSTORMS COULD RESULT IN FLOODING
INTO SUNDAY MORNING...ESPECIALLY ACROSS SOUTHWESTERN OKLAHOMA AND
WESTERN NORTH TEXAS. A FLOOD WATCH IS IN EFFECT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

.HEAVY RAINFALL...
EXCESSIVE RAINFALL FROM THUNDERSTORMS COULD RESULT IN FLOODING
SUNDAY THROUGH EARLY TUESDAY. THE HIGHEST CHANCE OF FLOODING
RAINFALL SUNDAY WILL BE ALONG AND EAST OF HIGHWAY 81. A FLOOD
WATCH IS IN EFFECT.

.THUNDERSTORMS...
STRONG THUNDERSTORMS ARE POSSIBLE SUNDAY...ESPECIALLY ACROSS
SOUTH CENTRAL OKLAHOMA AND PART OF WESTERN NORTH TEXAS.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

MBS/EM

In the hours before

Special weather statement, Apr 16, 9:22 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
922 PM CDT SAT APR 16 2016

TXZ086-170245-
WICHITA TX-
922 PM CDT SAT APR 16 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL WICHITA COUNTY UNTIL 945
PM CDT...

AT 921 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES WEST OF
IOWA PARK...MOVING NORTH AT 40 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LOCATIONS IMPACTED INCLUDE...
IOWA PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3386 9868 3386 9879 3412 9888 3412 9861
TIME...MOT...LOC 0221Z 178DEG 36KT 3393 9875
Special weather statement, Apr 16, 9:31 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
931 PM CDT SAT APR 16 2016

OKZ033-034-036-TXZ083-170315-
HARMON OK-GREER OK-JACKSON OK-HARDEMAN TX-
931 PM CDT SAT APR 16 2016

...SIGNIFICANT WEATHER ADVISORY FOR HARMON...SOUTHWESTERN GREER...
SOUTHWESTERN JACKSON AND WESTERN HARDEMAN COUNTIES UNTIL 1015 PM
CDT...

AT 930 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
NEAR HOLLIS TO 5 MILES NORTHWEST OF ELDORADO TO 7 MILES SOUTHWEST OF
QUANAH...MOVING NORTHEAST AT 20 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LOCATIONS IMPACTED INCLUDE...
QUANAH...HOLLIS...ELDORADO...GOULD...DUKE...GOODLETT...VINSON...MCQUEEN AND
MCKNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3500 9987 3477 9955 3437 9960 3415 9988
      3472 9999
TIME...MOT...LOC 0230Z 212DEG 19KT 3473 9990 3451 9973 3423 9984
Special weather statement, Apr 16, 9:33 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
933 PM CDT SAT APR 16 2016

OKZ037-044-TXZ086-089-170300-
COTTON OK-TILLMAN OK-ARCHER TX-WICHITA TX-
933 PM CDT SAT APR 16 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COTTON...
SOUTHEASTERN TILLMAN...NORTH CENTRAL ARCHER AND CENTRAL WICHITA
COUNTIES UNTIL 1000 PM CDT...

AT 931 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
5 MILES SOUTHWEST OF GRANDFIELD TO 3 MILES NORTHWEST OF IOWA PARK TO
NEAR HOLLIDAY...MOVING NORTH AT 50 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LOCATIONS IMPACTED INCLUDE...
WESTERN WICHITA FALLS...BURKBURNETT...IOWA PARK...HOLLIDAY...GRANDFIELD...
DEVOL...LOVELAND AND PLEASANT VALLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3383 9875 3415 9886 3442 9872 3442 9869
      3441 9866 3441 9861 3440 9849 3375 9862
TIME...MOT...LOC 0231Z 187DEG 45KT 3417 9873 3398 9872 3382 9867
Special weather statement, Apr 16, 10:02 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1002 PM CDT SAT APR 16 2016

TXZ083-084-170345-
HARDEMAN TX-FOARD TX-
1002 PM CDT SAT APR 16 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HARDEMAN AND NORTHWESTERN
FOARD COUNTIES UNTIL 1045 PM CDT...

AT 1000 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 13 MILES NORTHWEST
OF CROWELL...MOVING NORTHEAST AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS OVER 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
QUANAH...CHILLICOTHE...GOODLETT...MEDICINE MOUND AND COPPER BREAKS STATE
PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3450 9984 3442 9975 3441 9973 3439 9971
      3438 9968 3425 9952 3389 9983 3401 10003
TIME...MOT...LOC 0300Z 205DEG 24KT 3408 9992
Special weather statement, Apr 16, 10:05 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1005 PM CDT SAT APR 16 2016

OKZ037-044-TXZ086-170330-
COTTON OK-TILLMAN OK-WICHITA TX-
1005 PM CDT SAT APR 16 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COTTON...
SOUTHEASTERN TILLMAN AND NORTHEASTERN WICHITA COUNTIES UNTIL 1030 PM
CDT...

AT 1004 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR
BURKBURNETT...MOVING NORTH AT 30 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
BURKBURNETT AND DEVOL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3402 9853 3401 9865 3439 9867 3439 9842
TIME...MOT...LOC 0304Z 193DEG 27KT 3409 9859
Special weather statement, Apr 16, 10:23 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1023 PM CDT SAT APR 16 2016

TXZ086-089-170400-
ARCHER TX-WICHITA TX-
1023 PM CDT SAT APR 16 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ARCHER AND EASTERN
WICHITA COUNTIES UNTIL 1100 PM CDT...

AT 1021 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES NORTHWEST
OF SCOTLAND...MOVING NORTH AT 40 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LOCATIONS IMPACTED INCLUDE...
WICHITA FALLS...BURKBURNETT...ARCHER CITY...IOWA PARK...HOLLIDAY...
SCOTLAND...SHEPPARD AFB...LAKESIDE CITY...PLEASANT VALLEY AND CASHION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3356 9865 3413 9870 3414 9869 3408 9851
      3406 9849 3407 9847 3405 9842 3403 9842
      3368 9843
TIME...MOT...LOC 0321Z 191DEG 37KT 3374 9856

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 16, 8:40 PM CDTSevere Thunderstorm WarningOUNTillman50 min
Apr 16, 8:43 PM CDTSevere Thunderstorm WarningOUNHarmon, Jackson47 min
Apr 16, 9:00 PM CDTAreal Flood AdvisoryOUNComanche, Kiowa, Tillman2 hr
Apr 16, 9:29 PM CDTSevere Thunderstorm WarningOUNComanche, Kiowa, Tillman46 min
Apr 16, 9:31 PM CDTSpecial Weather StatementOUNHarmon44 min
Apr 16, 9:36 PM CDTTornado WarningOUNTillman24 min
Apr 16, 9:54 PM CDTSevere Thunderstorm WarningOUNJackson, Kiowa, Tillman51 min
Apr 16, 10:05 PM CDTSpecial Weather StatementOUNCotton25 min
Apr 16, 10:35 PM CDTAreal Flood AdvisoryOUNComanche, Greer, Harmon, Jackson, Kiowa, Tillman3 hr
Apr 16, 10:41 PM CDTSevere Thunderstorm WarningOUNJackson, Kiowa, Tillman49 min
Apr 16, 10:56 PM CDTSevere Thunderstorm WarningOUNJackson, Kiowa, Tillman49 min
Apr 16, 11:04 PM CDTFlash Flood WarningOUNGreer, Jackson, Kiowa, Tillman3 hr
Apr 16, 11:28 PM CDTSevere Thunderstorm WarningOUNComanche, Kiowa, Washita47 min
Apr 16, 11:31 PM CDTFlash Flood WarningOUNCaddo, Comanche, Jackson, Kiowa, Washita2 hr
Apr 16, 11:39 PM CDTSpecial Weather StatementOUNTillman66 min
Apr 17, 12:06 AM CDTSpecial Weather StatementOUNCotton24 min
Apr 17, 12:16 AM CDTAreal Flood AdvisoryOUNHarper, Woods, Woodward3 hr
Apr 17, 12:37 AM CDTSpecial Weather StatementOUNCaddo, Comanche38 min
Apr 17, 1:51 AM CDTFlash Flood WarningOUNCaddo, Comanche, Cotton, Greer, Jackson, Kiowa and 1 more6 hr
Apr 17, 2:07 AM CDTAreal Flood AdvisoryOUNCotton3 hr
Apr 17, 2:49 AM CDTSpecial Weather StatementOUNCotton26 min
Apr 17, 2:52 AM CDTSpecial Weather StatementOUNCotton23 min
Apr 17, 3:59 AM CDTAreal Flood AdvisoryOUNCaddo, Carter, Comanche, Cotton, Grady, Jefferson and 2 more3 hr
Apr 17, 4:13 AM CDTAreal Flood AdvisoryOUNCaddo3 hr
Apr 17, 4:33 AM CDTFlash Flood WarningOUNCaddo3 hr
Apr 17, 5:02 AM CDTAreal Flood AdvisoryOUNCanadian, Cleveland, Grady, Kingfisher, Lincoln, Logan and 4 more3 hr
Apr 17, 5:11 AM CDTAreal Flood AdvisoryOUNCuster3 hr
Apr 17, 7:43 AM CDTAreal Flood WarningOUNCaddo, Comanche, Cotton, Jackson, Kiowa, Tillman7 hr
Apr 17, 8:09 AM CDTRiver Flood WarningOUNKingfisher, Logan44 hr
Apr 17, 8:32 AM CDTRiver Flood WarningOUNBryan44 hr
Apr 17, 8:37 AM CDTRiver Flood WarningOUNAtoka48 hr
Apr 17, 6:51 PM CDTAreal Flood AdvisoryOUNCarter, Jefferson, Love, Murray, Stephens4 hr
Apr 16, 7:07 PM CDTSevere Thunderstorm WarningOUNArcher, Baylor, Wichita, Wilbarger23 min
Apr 16, 7:18 PM CDTSpecial Weather StatementOUNHardeman27 min
Apr 16, 7:50 PM CDTSpecial Weather StatementOUNHardeman25 min
Apr 16, 8:06 PM CDTSevere Thunderstorm WarningOUNFoard, Hardeman39 min
Apr 16, 8:26 PM CDTSpecial Weather StatementOUNWilbarger19 min
Apr 16, 9:22 PM CDTSpecial Weather StatementOUNWichita23 min
Apr 16, 9:33 PM CDTSpecial Weather StatementOUNWichita27 min
Apr 16, 10:02 PM CDTSpecial Weather StatementOUNFoard, Hardeman43 min
Apr 16, 10:23 PM CDTSpecial Weather StatementOUNWichita37 min
Apr 16, 11:01 PM CDTTornado WarningOUNClay, Wichita29 min
Apr 16, 11:21 PM CDTSevere Thunderstorm WarningOUNClay39 min
Apr 16, 11:45 PM CDTSpecial Weather StatementOUNArcher30 min
Apr 17, 12:08 AM CDTSpecial Weather StatementOUNClay37 min
Apr 17, 3:23 AM CDTSpecial Weather StatementOUNMontague22 min

Nearby

Severe Thunderstorm Warnings in Texas, 2016Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.